# SDR ABXA20241126235

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 91,090 hours, 14,894 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  WITH BOTH ENGINES RUNNING AND ENGINE ANTI-ICE SELECTED ON WE OBSERVED THE RIGHT ENGINE ANTI-ICE VALVE LIGHT ILLUMINATED AND A RIGHT ENGINE ANTI-ICE AMBER MESSAGE AC RETURNED TO GATE( BTB) AND MTX GROUND AC . TROUBLESHOT AND   FOUND MX PROCEDURES FOR MEL 36-11-8-1-1A-1 NOT C/W CORRECTLY (PRV WAS LOCKED CLOSED, HPSOV NOT LOCKED, OVERPRESSURE SWITCH NOT DISCONNECTED CAPPED AND STOWED) APPLIED/REAPPLIED DEACTIVATION PROCEDURES PER ABX MPM 36-11-8-1-1A-1. OPS CHECK GOOD. DI REMAINS OPEN. A/C REMAINS NO ETOPS..MTX RETURNED AC TO SERVICE
